Volume 15, Number 1
Previous Issue Next Issue

B. Guo & X. M. Xiang

J. Comp. Math., 15 (1997), pp. 1-13

Preview Full PDF 590 2262 Abstract

M. Wang

J. Comp. Math., 15 (1997), pp. 14-22

Preview Full PDF 577 2223 Abstract

B. X. Wang & K. Shi

J. Comp. Math., 15 (1997), pp. 23-35

Preview Full PDF 571 2290 Abstract

Q. Ni

J. Comp. Math., 15 (1997), pp. 36-54

Preview Full PDF 570 2267 Abstract

C. L. Bajaj & G. L. Xu

J. Comp. Math., 15 (1997), pp. 55-71

Preview Full PDF 638 2312 Abstract

N. Zhao & H. M. Wu

J. Comp. Math., 15 (1997), pp. 72-80

Preview Full PDF 571 2254 Abstract

X. G. Lu

J. Comp. Math., 15 (1997), pp. 81-96

Preview Full PDF 605 2307 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard